# SDR MASA200700239

- Difficulty date: April 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,632 hours, 15,339 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fs 640, Wl 119
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM IS CRACKED AT AFT WEB FIVE FASTENERS TO THE RIGHT OF BL 0.  REPAIRED ENGINE SUPPORT BEAM.
